gastroenterologist-icon
B12 and D tablets
I have IBS since 5 years and have vitamin b12 and D deficiency so doctor has prescribed me the tablets..after taking tablets I fee uneasy in the stomach,hard stools totally I don't feel normal...how can this issue be solved?is any other way to take the supplements??should I stop tablets if am not feeling well?
38 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Was ur endoscopy n colonoscopy normal earlier
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.